Ask Health Experts and Get Answers to Your Health Question ASAP
It comes and goes. It was worse when I first stopped the Flonase. Like I mentioned, the restlessness, lack of appetite (which is finally getting back to normal), still unable to get a good nights sleep ( maybe four hours, five tops.) I still feel like I'm going to lose control at times (the worst of my feelings). I've never experienced this prior to the use of Flonase and its freaking me out and driving my husband nuts. I just want it to stop and get my life back to normal . How long will it take?
Yes, as mentioned, getting appetite back, not as restless as I use to be. Not as jumpy (which I never was before). Sleep pattern still hasn't improved. The fear of losing control is not as strong but the feeling is still there. The irritability feelings are also subsiding.
I sort of figured that. I'll just have to ride it out. Am I able to take melatonin when I'm on blood pressure medication (verapamil). Also take calcium with vitamin D and fish oil capsules along with a regular multi-vitamin and B12 . My doctor said I really don't need the B12 but I brought the bottle and want to finish it off.
Thank you! I'm just curious as to why the previous expert I was dealing with didn't tell me of these reactions. I could've avoided all these horrible feelings and to think that I've thanked him for his honesty when I questioned about Flonase causing anxiety and rated him excellent.
One more question involving a totally different subject, since I'm on BP medication, can I take the Green Coffee Bean Extract capsule (as advertised by Dr. Oz, they are harmless). I was wondering the caffiene content since I drink decaf coffee.(one cup with lots of milk) I do walk 30 minutes three days a week. I just want a little more help. Thanks
Thanks Dr. Chip...I will keep you in mind next time I have a question. You've been great...would I be able to ask for you?
Dr. Chip...we spoke last week and during our chat I forgot to ask if there are any OTC aides to relieve the on and off anxiety/panicky feeling that I have from the dumb Flonase..(I also used Claritin). I heard of homepathic stuff especially Anxietin. I just want this feeling to GO AWAY...Thanks
I'm not taking any medications anymore. Stopped flonase three weeks ago because of the anxiety effects and stopped claritin a week ago. Only on bp med which I have been taking for approx three years. You stated that it would take about two to four more weeks on top of the two weeks that I;ve been going through this for feelings to end. I just would like to know your opinion if I could take the homeopathic root and if it works. :)
Good morning Dr. Chip: I have also heard benadryl may be used.... It should help with my rhinitis also since I stopped the Claritin... would you consider this an option or go with the supplements?
what about the verapamil...I've taken benadryl before without any problems..just curious about St. John's Wort .
I did tell you that I'm taking BP medication and that I have been taking it for three years when you asked me what medications I was taking.
Thank you...I get better responses from you than my own provider. I also remember that I've spoken to you several years ago. You helped me through my withdrawal from Ativan. Is that your actual picture online? I'll check out the St. John's Wort (the name creeps me out...lol)
So professional looking with the stethoscope! Anyway...can St.John's be taken on an as needed basis (like when I start to feel weird which I must say is diminishing slowly with each passing day, thank God) or must it be taken everyday to get results. If that's the case, I'll just take the Benadryl and save a few bucks (even though I do like the write-ups about the Anxietin).
I'll stick with the benadryl...besides it'll make me sleep at night which I haven't been doing too much of (usually 4-5 hours) as I mentioned previously...I know you recommended the melatonin but I'm a little nervous about taking it.....sorry...
Hi Dr. Chip: I received a few emails from just answer apparently to see how I'm doing. Well, it's been almost two months since I stopped the Flonase and I still have the weird anxious/panicky feelings but they are going away SLOWLY. On occasion, I feel like I'm going to go off the deep end and scream at my husband for no reason at all. I think that it may take longer than the 2-4 weeks you stated in your one reply. The fourth week is over next week... I am sleeping a bit better even though I still get up 2-3 times to go to the bathroom, but that's my fault for drinking water so late in the evening (around 7:30). I really hope these horrible feelings totally clear up within the next month. Happy Fourth!
Why...was it because of the bathroom bit. I don't always get up like that. Only when I drink too late.
May I ask why or does this count as a medical question.. :)
You didn't answer as to why the premenopause question.
I said that "on occasion I feel like I'm going to go off the deep end and scream at my husband, don't actually do it. It's like I'm going to lose control. I just take deep breaths until the feeling passes. I truly hate these weird sensations.... didn't think Flonase could do that. I've read on several forums how people are going through the same thing and they ask how long will it take for them to feel themselves again. It sucks! At least I know that it'll definitely will pass hopefully sooner than later.